# SDR DALA2018100305886

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT SKIN LOCATED BETWEEN FRAME 79 TO FRAME 80 STRINGER 1 TO STRINGER 3 LEFT HAND UPPER ON TAIL. PERMANENT REPAIR PERFORMED IAW SRM 53-51-11-300-002..
